References

  1. Chistyakov V.P. Course of probability theory. Nauka, Moscow, 2003. (in Russian)
  2. Levitskaia A.A. Systems of random equations over finite algebraic structures. Cybernetics and Systems Analysis 2005, 41 (1), 82-116. (in Russian)
  3. Masol V.I. Moments of the number of solutions of a system of random Boolean equations. Random Oper. and Stoch. Equ. 1993, 1 (2), 171-179. doi: 10.1515/rose.1993.1.2.171
  4. Masol V.I. Limit distribution of the number of solutions of a system of random Boolean equations with a linear part. Ukrainian Math. J. 1998, 50 (9), 1389-1404. doi: 10.1007/BF02525245 (translation of Ukr. Mat. Zhurn. 50 (9), 1214-1226. (in Ukrainian))
  5. Masol V.I., Slobodyan S.Y. On the asymptotic normality of the number of false solutions of a system of nonlinear random Boolean equations. Theory Stoch. Process. 2007, 13(29) (1-2), 144-151.
  6. Masol V.I., Slobodyan S.Y. The normal limit distribution of the number of false solutions of a system of nonlinear random equations in the field GF(2). Theory Stoch. Process. 2006, 12(28) (1-2), 116-126.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.